Strong convergence and Dini theorems for non-uniform spaces
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 97-102.
@article{AMBP_1997__4_2_97_0,
     author = {V. Toma},
     title = {Strong convergence and {Dini} theorems for non-uniform spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {97--102},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     zbl = {0888.54007},
     mrnumber = {1600069},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_97_0/}
}
TY  - JOUR
AU  - V. Toma
TI  - Strong convergence and Dini theorems for non-uniform spaces
JO  - Annales mathématiques Blaise Pascal
PY  - 1997
DA  - 1997///
SP  - 97
EP  - 102
VL  - 4
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_97_0/
UR  - https://zbmath.org/?q=an%3A0888.54007
UR  - https://www.ams.org/mathscinet-getitem?mr=1600069
LA  - en
ID  - AMBP_1997__4_2_97_0
ER  - 
%0 Journal Article
%A V. Toma
%T Strong convergence and Dini theorems for non-uniform spaces
%J Annales mathématiques Blaise Pascal
%D 1997
%P 97-102
%V 4
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1997__4_2_97_0
V. Toma. Strong convergence and Dini theorems for non-uniform spaces. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 97-102. https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_97_0/

[1] J.-P. Aubin and H. Frankowska, Set-valued Analysis, Birkhäuser, Boston - Basel - Berlin, 1990. | MR | Zbl

[2] G. Beer, Topologies on closed and closed convex sets, Kluwner Academic press, 1994. | MR | Zbl

[3] G. Beer, The approximation of upper semicontinuous multifunctions by step multifunctions, Pacific J. Math. 87 (1980), 11-19. | MR | Zbl

[4] I. Del Prete, M.B. Lignola, Uniform convergence structures in function spaces and preservation of continuity, Ricerche di Matematica 36 fasc 1 (1987), 45-58. | MR | Zbl

[5] S. Francaviglia, A. Lechicki and S. Levi, Quasi-uniformization of hyperspaces and convergence of nets of semicontinuous multifunctions, J. Math. Anal. Appl. 112 (1985), 347-370.. | MR | Zbl

[6] I. Kupka, Banach fixed point theorem for topological spaces, Revista Colombiana de Matematicas XXVI (1992), 95-100. | MR | Zbl

[7] I. Kupka, Quasicontinuous selections for one-to-finite multifunctions, Acta Mathematica Universitatis Comenianae LVIII-LIX (1990), 207-214. | MR | Zbl

[8] I. Kupka, Convergences preserving the fixed point property, Preprint (1997). | MR

[9] I. Kupka and V. Toma, A uniform convergence for non-uniform spaces, Publicationes Mathematicae Debrecen 47 no. 3-4 (1995), 299-309. | MR | Zbl

[10] A. Lechicki, A generalized measure of noncompactness and Dini's theorem for multifunctions, Rev. Roumaine Math. Pures Appl. 30 (1985), 221-227. | MR | Zbl